# SDR QXEA2018122800475

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 27,125 hours, 29,049 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 697073002
- Part serial: DAP0012
- Condition: Malfunctioned
- Location: Feathering
- Part time: 17,568 hours, 19,121 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE SLOW TO UNFEATHER 1 MIN 20 SECONDS. REMOVED FROM SERVICE. REPLACED PITCH CONTROL UNIT. RETURNED TO SERVICE.
